Alert archive / North Dakota / Frost Advisories in 2006

Frost Advisory 3, NWS Bismarck, ND

September 19, 200625 counties in North Dakota

NWS Bismarck, ND issued this frost advisory at Sep 19, 2006, 3:49 AM CDT for 25 counties in North Dakota. It took effect at Sep 19, 2006, 3:52 PM CDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Sep 19, 2006, 3:49 AM CDT (08:49 UTC)
In effect from
Sep 19, 2006, 3:52 PM CDT
Expired
Sep 20, 2006, 10:00 AM CDT
In force
18 hr
Issued by
NWS Bismarck, ND
All 25 counties

Bottineau County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Foster County, ND, Grant County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Stutsman County, ND, Wells County, ND, Williams County, ND

The radar

The Bismarck radar (KBIS), 82 km from the middle of the area, began a volume at 08:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this frost advisory went out at Sep 18, 3:30 PM CDT, 12 hours 19 minutes earlier.

Area forecast discussion, Sep 18, 3:30 PM CDT, 12 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
330 PM CDT MON SEP 18 2006

.SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT...
UPPER LOW EXITING THE REGION WITH WINDS DIMINISHING. HAVE CANCELLED
THE WIND ADVISORY FOR THE SOUTH CENTRAL THIS EVENING. CLOUDS
EXPECTED TO SLOWLY BREAKUP OVER THE WEST AND CENTRAL AS DRIER AIR
INFILTRATES FROM CANADA. LEFT PATCH FOG IN THE FORECAST WEST AND
ALSO ADDED FROST ADVISORY FOR ALL BUT THE EAST CENTRAL...JAMESTOWN
AND SOUTH WHERE WINDS AND RESIDUAL CLOUD COVER WILL KEEP TEMPS ABOVE
FREEZING. NEXT SYSTEM DUE IN FOR THE WEDNESDAY AND THURSDAY TIME
PERIOD. WRF MODEL FURTHER NORTH AND GFS SOUTH. THIS IS VERY SIMILAR
TO THE MODELS TRACKS OF THE PAST UPPER LOW. SO HAVE TRENDED TOWARD
THE WRF MODEL.

.LONG TERM...FRIDAY THROUGH MONDAY NIGHT...
STACKED UPPER LEVEL AND SURFACE LOW SITUATED OVER IOWA FRIDAY
MORNING DRIFTS GRADUALLY NORTHEASTWARD TO WISCONSIN BY SATURDAY
MORNING...THEN WELL TO THE EAST OF THE REGION TO NEAR TORONTO BY
SUNDAY MORNING. HAVE KEPT A CHANCE OF RAIN SHOWERS ON FRIDAY AND
FRIDAY NIGHT REGARDING THIS SYSTEM.

MEANWHILE A SHORTWAVE RIDGE BUILDS INTO NORTH DAKOTA ON SATURDAY
WITH NEARLY ZONAL FLOW OVER THE STATE FOR SUNDAY AND MONDAY. A
SURFACE LOW OVER NORTHERN ALBERTA ON SATURDAY MOVES EASTWARD INTO
SASKATCHEWAN AND MANITOBA BY SUNDAY MORNING AND REMAINS NORTH OF THE
INTERNATIONAL BORDER. I DID NOT INTRODUCE ANY PRECIPITATION CHANCES
SATURDAY THROUGH MONDAY SINCE MOST ENERGY AND SURFACE LOW PRESSURE
REMAINS IN SOUTHERN CANADA.

A WARMING TREND WITH HIGHS IN THE LOWER 60S FRIDAY WARMING TO THE
LOWER 70S SUNDAY AND MONDAY.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY FROM 3 AM CDT /2 AM MDT/ TO 8 AM CDT /7 AM MDT/
TUESDAY FOR NDZ001-NDZ002-NDZ003-NDZ004-NDZ005-NDZ009-NDZ010-
NDZ011-NDZ012-NDZ013-NDZ017-NDZ018-NDZ019-NDZ020-NDZ021-NDZ022-
NDZ031-NDZ032-NDZ033-NDZ034-NDZ035-NDZ040-NDZ041-NDZ042-NDZ043-
NDZ044-NDZ045-NDZ046.

&&

WAA/JV
Hazardous weather outlook, Sep 18, 4:36 AM CDT, 23 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
436 AM CDT MON SEP 18 2006

NDZ018>023-025-031>037-040>048-050-051-190945-
DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-GOLDEN VALLEY-
BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER-
GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
436 AM CDT MON SEP 18 2006 /336 AM MDT MON SEP 18 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY IS IN EFFECT FOR THIS MORNING OVER SOUTHWEST NORTH
DAKOTA.

A WIND ADVISORY IS ALSO IN EFFECT FOR SOUTH CENTRAL AND SOUTHEAST
NORTH DAKOTA THROUGH THIS AFTERNOON AND EARLY EVENING...RESPECTIVELY.

BREEZY NORTHWEST WINDS WILL CONTINUE TODAY OVER WESTERN AND
CENTRAL NORTH DAKOTA...DIMINISHING WEST TO EAST AS THE DAY
PROGRESSES. GUSTY WINDS ARE EXPECTED OVER THE SOUTHERN PART OF THE
FORECAST AREA...WITH SUSTAINED WINDS AROUND 30 MPH AND GUSTS UP TO
40 MPH. TRAVEL MAY BECOME HAZARDOUS...ESPECIALLY FOR HIGH PROFILE
VEHICLES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ001>005-009>013-017-190945-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-
436 AM CDT MON SEP 18 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA AND NORTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NH

Nearby

Frost Advisories in North Dakota, 2006Every frost advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.